# SDR UIEA2025093001248

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 111,148 hours, 19,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 48 BODY STATION 1809.5 BULK HEAD LH TENSTION FITTING CRACK( REAMED FASTENER HOLE TO A DIAMETER OF 0.3120" AS PER SRM 51-40-05 & SP1-TLS-25-0031-038. PERFORMED OPEN HOLE HFEC INSPECTION PER NDTM 51-00-16 PART 6, RESULT NORMAL. R/R FASTENER PER SRM 51-40-02 & SP1-TLS-25-0031-03B. NO FURTHER DEFECTS NOTED )
